Aarhus University Seal / Aarhus Universitets segl

Feynman-Diagrammatic Description of the Asymptotics of the Time Evolution Operator in Quantum Mechanics

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

  • Theo Johnson-Freyd, UC Berkeley, United States
Original languageEnglish
JournalLetters in Mathematical Physics
Volume94
Issue2
Pages (from-to)123-149
Number of pages27
ISSN0377-9017
DOIs
Publication statusPublished - 2010

See relations at Aarhus University Citationformats

ID: 51306007